# SDR W8PA980003

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5092
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN- DURING INSPECTION, FOUND ROW 3 EMERGENCY LIGHT LENS MISSING.  REPLACED ROW 3 EMERGENCY LIGHT LENS, OPS CHECK GOOD.
